the nurse practitioner about food sources
Question 2 A 12-year-old boy is being discharged from the hospital after major surgery. The boy will be taking two medications at home for an extended period. The nurse who is discharging the patient should provide medication teaching specifically to
A) the mother regarding why the boy needs to take the medications.
B) both the boy and his mother regarding all medication issued.
C) the boy by telling him not to worry about the medications and to take them as directed
D) The mother and be sure to reinforce the need to force the medications, if her sondoes not want to take them
Question 3 A 15-year-old boy who has been taking dextroamphetamine for the treatment of ADHD has been experiencing a depressed mood. And a sense of hopelessness. He confides in the school nurse that he has begun taking his stepfather’s antidepressant to improve his mood. After immediately phoning the boy’s stepfather, the nurse learns that the drug in question is phenelzine (Nardil). A monoamine oxidase inhibitor (MAOI). The nurse should recognize that this combination of drugs creates a serious risk of what health problem?
A) Cardiac dysrhythmia